| Model Number |
MMT-1780KL |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was identified that the customer's basal programming was unknown.The customer reported that they experienced high blood glucose.Troubleshooting was performed and it was indicated that the customer was missing some of the basal settings and they were assisted with inputting the missing basal settings.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
This report is part of a retrospective review and remediation efforts in response to a warning letter.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.